# SDR DALA2016031401934

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 54,872 hours, 29,765 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Bs 1328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACH FLANGE ON FRAME STA 1328 FROM L24 TO R27.  REPAIRED IAW ERA 412247-14, REV D AND ERA 544762-14, REV O.
